# SDR ASOA2013120509563

- Difficulty date: November 11, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,798 hours, 8,094 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MIDCAP CORRODED.  REMOVED, RECEIVED, DRILLED, ALODINED NEW SERVICE DOOR MID CAP ANGLE IAW SRM 51-42-06 AND 51-21-01 AND 51-40-11.
